Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 18 May 2011

Fuzzy Subalgebras and Fuzzy T-ieals in TM-Algebras

Kandasamy Megalai & Angamuthu Tamilarasi

Journal of Mathematics and Statistics, Volume 7, Issue 2, pp. 107–111 · doi.org/10.3844/jmssp.2011.107.111

8,720 accesses5,821 downloads11 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we introduce the concepts of fuzzy subalgebras and fuzzy ideals in TM-algebras and investigate some of its properties. Problem statement: Let X be a TM-algebra, S be a subalgebra of X and I be a T-ideal of X. Let µ and v be fuzzy sets in a TM-algebra X. Approach: Define the upper level subset µt of µ and the cartesian product of µ and v from X×X to [0,1] by minimum of µ (x) and v (y) for all elements (x, y) in X×X. Result: We proved any subalgebra of a TM-algebra X can be realized as a level subalgebra of some fuzzy subalgebra of X and µt is a T-ideal of X. Also we proved, the cartesian product of µ and v is a fuzzy T-ideal of X×X. Conclusion: In this article, we have fuzzified the subalgebra and ideal of TM-algebras into fuzzy subalgrbra and fuzzy ideal of TM-algebras. It has been observed that the TM-algebra satisfy the various conditions stated in the BCC/ BCK algebras. These concepts can further be generalized.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Megalai, K. & Tamilarasi, A. (2011). Fuzzy Subalgebras and Fuzzy T-ieals in TM-Algebras. Journal of Mathematics and Statistics, 7(2), 107–111. https://doi.org/10.3844/jmssp.2011.107.111

Licence
© Science Publications
Issue
Volume 7, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fuzzy Subalgebras and Fuzzy T-ieals in TM-AlgebrasJournal of Mathematics and Statistics · Volume 7, Issue 2 · pp. 107–111 · © Science PublicationsDownload